

Author: Brunner H. Groetsh V.C.W.
Publisher: Academic Press
ISSN: 0022-247X
Source: Journal of Mathematical Analysis and Applications, Vol.226, Iss.2, 1998-10, pp. : 292-308
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper a so-called local regularization method (Arsenin et al.,
Related content






Integral equations of the first kind in the theory of oscillating plates
Applicable Analysis, Vol. 91, Iss. 12, 2012-12 ,pp. :




A New Method of Solving Noisy Abel-Type Equations
By Garza J. Hall P. Ruymgaart F.H.
Journal of Mathematical Analysis and Applications, Vol. 257, Iss. 2, 2001-05 ,pp. :